advertisement
Question
Posted by: Anon | 2010/05/05

Mirena

Hi Doc,

I got the mirena inserted about 2 weeks ago because i cant be on the pill (migranes) and i cant be on the injection (blled throughout the month) But now since i have got it done, i have been having a period going on just about 2 weeks (started a few days after m was inserted) I know my gynie told me i would have irregular periods for about 4 months but is this still normal?As i have all the pain that goes with having a period but its still much lighter then my periods use to be. I went on the mirena because i have very irregular periods is this going to help with that or have i just wasted my money and i am still going to suffer with irregular periods and migraines like i did from the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal with the Mirena. It usually settles down but can go on for several months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: gynaedoc | 2010/05/09

This is normal with the Mirena. It usually settles down but can go on for several months.

Best wishes

Reply to gynaedoc
Posted by: Anon | 2010/05/06

ah no please dont tell me this =( I heard this was the only thing left to sort out my periods!

Reply to Anon
Posted by: Y | 2010/05/05

Hi,

I''ve had the Mirena for almost 2yrs, ,get my periods EVERY 2 weeks and it last for about 8-10 days!!! (Not nice at all)!!!

Reply to Y

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement